| Model Number |
ACT1530 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/31/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Covidien reference #: (b)(4).Date of initial report: 03/09/2017.This complaint is part of a retrospective review as part of a remediation related to capa (b)(4).Medtronic¿s investigation identified the root cause to be inadequate solder joint between the device¿s thermocouple and inner tube.All identified corrective actions have been implemented including retraining of the operators on the soldering process, revalidation of the soldering process, the addition of a new electrical resistance tester, and revalidation of the thermocouple test process.
Event or Problem Description
The customer reported that the temperature was abnormal and there was no output.Another device was used to complete the procedure.